On the approximation of the Boolean powers by Cartesian powers
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 105-108
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1994_33_1_a10,
author = {Pinus, Alexander G. and Michailov, M. M.},
title = {On the approximation of the {Boolean} powers by {Cartesian} powers},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {105--108},
year = {1994},
volume = {33},
number = {1},
mrnumber = {1385750},
zbl = {0844.08002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a10/}
}
TY - JOUR AU - Pinus, Alexander G. AU - Michailov, M. M. TI - On the approximation of the Boolean powers by Cartesian powers JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1994 SP - 105 EP - 108 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a10/ LA - en ID - AUPO_1994_33_1_a10 ER -
%0 Journal Article %A Pinus, Alexander G. %A Michailov, M. M. %T On the approximation of the Boolean powers by Cartesian powers %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1994 %P 105-108 %V 33 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a10/ %G en %F AUPO_1994_33_1_a10
Pinus, Alexander G.; Michailov, M. M. On the approximation of the Boolean powers by Cartesian powers. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 105-108. http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a10/